# SDR DALA2022052603681

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 80,251 hours, 10,537 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DOOR L AFT CABIN ECAM MESSAGE DISPLAYED. CORRECTIVE ACTION: T/S. FULLY OPENED AND CLOSED DOOR SEVERAL TIMES AND HAD NO ISSUES. (9228012)
